# SDR UPS99828920

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 577384659
- Condition: Corroded
- Location: Bs 1754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, HEAVY EXFOLIATION CORROSION ON FITTING AT FS 1754, BL 0.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
